# SDR UALA2011120506643

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 40,433 hours, 8,739 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314102
- Part serial: 26
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM DATA LINK LOST.  FOUND SDU LEFT CB POP OUT.  COULD NOT REST.  REPLACED LEFT SDU.  SATCOM CONDITION OKAY.
